# SDR TSAA9653057

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, LOWER FUSELAGE SKIN BULGE BS 727 PLUS 12 INCHES THROUGH BS 727A AT STRINGER 28R.  REPAIRED PER ECO 2726 WITH DEVIATION A, B, C, D, AND E.  AIRCRAFT RETURNED TO SERVICE.  (M)
